# SDR ARWA9610052

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan Assy
- Part number: 5769857613CF
- Condition: Cracked
- Location: Ws 526
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARROW AIR SICR 7185 PROVED PERMANENT REPAIR OF PAN CRACK AT XS 526 LT WING USING DOUGLAS SKETCH.  FORMED PAN PER DAC AUTHORIZATION DATED 9-24-96, DAC DRWAING 5769857.  TREATED AND INSTALLED REPAIR PARTS AT XS 526 IAW DC-8 SRM 51-1-21, 51-1-8 AND 51-1-17.
